# SDR AMTA200700025

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL FORWARD BULKHEAD AT FS 1212 RBL 105.07 AND WL174.315 SUSPECT CORROSION BENEATH FITTING 27, SRM 3-11-00 PAGE 50 FIG 14 SHEET 2.  REPAIRED PER EER 12903 GAMCO WORKORDER 316063.  (M)
